EconPapers    
Economics at your fingertips  
 

A Concise Axiomatization of a Shapley-type Value for Stochastic Coalition Processes

Ulrich Faigle () and Michel Grabisch

Post-Print from HAL

Abstract: The classical Shapley value is the average marginal contribution of a player, taken over all possible ways to form the grand coalition $N$ when one starts from the empty coalition and adds players one by one. In a previous paper, the authors have introduced an allocation scheme for a general coalition formation model where the evolution of the coalition of active players is ruled by a Markov chain and need not finish with the grand coalition. This note provides an axiomatization which is only slightly weaker than the original one but allows a much more transparent proof. Moreover, the logical independence of the axioms is exhibited.

Keywords: Coalitional game; coalition formation process; Shapley value (search for similar items in EconPapers)
Date: 2013
New Economics Papers: this item is included in nep-cdm and nep-gth
Note: View the original document on HAL open archive server: https://shs.hal.science/halshs-00976923v1
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Published in Economic Theory Bulletin, 2013, pp.189-199

Downloads: (external link)
https://shs.hal.science/halshs-00976923v1/document (application/pdf)

Related works:
Journal Article: A concise axiomatization of a Shapley-type value for stochastic coalition processes (2013) Downloads
Working Paper: A concise axiomatization of a Shapley-type value for stochastic coalition processes (2013) Downloads
Working Paper: A Concise Axiomatization of a Shapley-type Value for Stochastic Coalition Processes (2013) Downloads
Working Paper: A concise axiomatization of a Shapley-type value for stochastic coalition processes (2013) Downloads
Working Paper: A Concise Axiomatization of a Shapley-type Value for Stochastic Coalition Processes (2013) Downloads
Working Paper: A concise axiomatization of a Shapley-type value for stochastic coalition processes (2013) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:halshs-00976923

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-19
Handle: RePEc:hal:journl:halshs-00976923